MAUDE Adverse Event Report: COVIDIEN 3GA ALWAYS OPEN INROOM -T RED; CONTAINER, SHARPS

COVIDIEN 3GA ALWAYS OPEN INROOM -T RED; CONTAINER, SHARPS
Model Number 85221R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The manufacturing site performed a visual inspection of the sample received.During their evaluation, the investigator observed that the lid was cracked.The root cause of the cracked lid could not be determined.Therefore, a corrective and preventive action (capa) is not applicable at this time.A quality alert will be issued for the observed issue.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.
 
Event or Problem Description
The manufacturing site performed a visual inspection of the sample received on (b)(6) 2020.During their evaluation, the investigator observed that the lid was cracked.

Brand Name
3GA ALWAYS OPEN INROOM -T RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key10867922
Report Number1424643-2020-00585
Device Sequence Number11570251
Product Code MMK
UDI-Device Identifier10884521023369
UDI-Public10884521023369
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number85221R
Device Catalogue Number85221R
Device Lot Number20C07463
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/19/2020
Patient Sequence Number1